Alert archive / Nebraska / High Wind Warnings in 2006

High Wind Warning 10, NWS Cheyenne, WY

April 17, 20067 counties in Nebraska

NWS Cheyenne, WY issued this high wind warning at Apr 17, 2006, 2:50 PM MDT for 7 counties in Nebraska. It took effect at Apr 18, 2006, 9:00 AM MDT. It was in force for 11 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 17, 2006, 2:50 PM MDT (20:50 UTC)
In effect from
Apr 18, 2006, 9:00 AM MDT
Expired
Apr 18, 2006, 8:00 PM MDT
In force
11 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 10:05 AM MDTNON-TSTM WND GST 487 Nne Panorama Point, NE
Apr 18, 10:10 AM MDTNON-TSTM WND GST 568 Ne Albin, NE
Apr 18, 1:05 PM MDTNON-TSTM WND GST 5310 Ne Bennett Reservoir, NE
Apr 18, 1:50 PM MDTNON-TSTM WND GST 49Kimball, NE
Apr 18, 1:54 PM MDTNON-TSTM WND GST 61Scottsbluff, NE
Apr 18, 2:10 PM MDTNON-TSTM WND GST 56Alliance, NE
Apr 18, 3:24 PM MDTNON-TSTM WND GST 51Sidney, NE
Apr 18, 5:21 PM MDTNON-TSTM WND GST 59Chadron, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3776 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 172050
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT MON APR 17 2006

WYZ060-172200-
/O.CAN.KCYS.HW.A.0009.060418T1200Z-060419T0000Z/
NIOBRARA-
INCLUDING THE CITY OF...LUSK
250 PM MDT MON APR 17 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND 
WATCH. WINDS ARE STILL EXPECTED TO BE STRONG WITH SPEEDS OF 25 TO 35 
MPH AND GUSTS TO 55 MPH. WITH SOME SNOW EXPECTED WITH THE WINDS...
A SNOW AND BLOWING SNOW ADVISORY HAS BEEN POSTED FOR EAST CENTRAL 
WYOMING LATE TONIGHT INTO TUESDAY.

$$

NEZ001>003-019>021-054-055-WYZ068>070-181100-
/O.UPG.KCYS.HW.A.0009.060418T1200Z-060419T0000Z/
/O.NEW.KCYS.HW.W.0010.060418T1500Z-060419T0200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS
250 PM MDT MON APR 17 2006

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING...
WITH SOME BRIEF GUSTY WINDS TO 50 MPH.  BY MID MORNING TUESDAY...
NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH.

MOTORISTS AND OTHERS WITH OUTDOOR INTERESTS SHOULD BE PREPARED FOR 
THE STRONG WINDS.  DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
MAY WANT TO DELAY TRAVEL UNTIL WEDNESDAY.

$$
4 follow-up statements
000 
WWUS75 KCYS 181056
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
456 AM MDT TUE APR 18 2006

NEZ001>003-019>021-054-055-WYZ068>070-181830-
/O.CON.KCYS.HW.W.0010.060418T1500Z-060419T0200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS
456 AM MDT TUE APR 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR EXTREME SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE. 

STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION AGAIN TODAY.
BY MID MORNING...SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS TO 60
MPH. THE WINDS WILL DECREASE AFTER 8 PM TO SPEEDS OF 20 TO 35 MPH
WITH A FEW GUSTS TO 45 MPH.

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

$$

JLH
000 
WWUS75 KCYS 181824
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1224 PM MDT TUE APR 18 2006

NEZ001>003-019>021-054-055-WYZ068>070-190200-
/O.CON.KCYS.HW.W.0010.000000T0000Z-060419T0200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS
1224 PM MDT TUE APR 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION AGAIN THIS
AFTERNOON. SUSTAINED WIND SPEEDS WILL BE FROM 30 TO 45 MPH WITH
GUSTS TO 60 MPH. THE WINDS WILL DECREASE AFTER 8 PM TO SPEEDS OF
20 TO 35 MPH WITH A FEW GUSTS TO 45 MPH.

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

$$
000 
WWUS75 KCYS 182102
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
302 PM MDT TUE APR 18 2006

NEZ001>003-019>021-054-055-WYZ068>070-190200-
/O.NEW.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/
/O.CON.KCYS.HW.W.0010.000000T0000Z-060419T0200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS
302 PM MDT TUE APR 18 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION AGAIN THIS
AFTERNOON. SUSTAINED WIND SPEEDS WILL BE FROM 30 TO 45 MPH WITH
GUSTS TO 60 MPH. THE WINDS WILL DECREASE AFTER 8 PM TO SPEEDS OF
20 TO 35 MPH WITH A FEW GUSTS TO 45 MPH.

THE WINDS WILL REDEVELOP EARLY WEDNESDAY MORNING AND WILL ONCE
AGAIN BE SUSTAINED AT 30 TO 45 MPH WITH GUSTS TO 60 MPH FOR MUCH
OF THE DAY WEDNESDAY...THEREFORE A HIGH WIND WATCH HAS BEEN ISSUED.

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KCYS 190203
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT TUE APR 18 2006

NEZ001>003-019>021-054-055-WYZ068>070-191015-
/O.EXP.KCYS.HW.W.0010.000000T0000Z-060419T0200Z/
/O.CON.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS
803 PM MDT TUE APR 18 2006

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT WEDNESDAY
THROUGH WEDNESDAY AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT WEDNESDAY THROUGH
WEDNESDAY AFTERNOON. 

STRONG NORTHWEST WINDS WILL CONTINUE TO DIMINISH OVER THE AREA
THROUGH THE EARLY EVENING...THUS ALLOWING THE HIGH WIND WARNING TO
EXPIRE AT 8 PM MDT. ALTHOUGH WINDS WILL DECREASE...EXPECT GUSTY
NORTHWEST WINDS TO CONTINUE OVERNIGHT WITH SUSTAINED WINDS OF 20
TO 35 MPH WITH GUSTS TO 45 MPH. 

THE WINDS WILL REDEVELOP EARLY WEDNESDAY MORNING AND WILL ONCE
AGAIN BE SUSTAINED AT 30 TO 45 MPH WITH GUSTS TO 60 MPH FOR MUCH
OF THE DAY WEDNESDAY...THEREFORE A HIGH WIND WATCH HAS BEEN
ISSUED.

THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 17, 2:15 PM MDT, 35 minutes earlier.

Area forecast discussion, Apr 17, 2:15 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT MON APR 17 2006

.SHORT TERM...TNGT THRU TUE NGT...STG UPPER TROF MOVG INTO WRN WY...
CDFNT MOVG INTO CNTRL WY ATTM.  EXPECT SCENARIO TO UNFOLD SIMILAR TO
NAM AND HAVE USED IT PRETTY CLOSELY FOR FCST TDA.  VERY QUICK COOLG
BEHIND FNT...SO FEEL WE WILL NEED AN ADVY FOR SNOW/BLWG SNOW LATE
TNGT INTO TUE ACRS E CNTRL SXNS.  STG WINDS TO ALSO AFFECT SE WY
INTO THE NEB PNHNDL...HAVE OPTED TO GO AHEAD AND UPGRADE TO HIGH
WIND WARNG.  LOOKS LIKE SNOWFALL AMTS IN SRN MTNS WILL BE JUST UNDER
ADVY CRITERIA.  MUCH COLDER ON TUE WITH MOST SNOW CONFINED TO
NRN/WRN SXNS...ALTHO THERE MAY BE A BRIEF PERIOD OF LGT SNOW/FLRYS
OUT ONTO THE PLAINS TUE MRNG.  SYSTEM WRAPS UP IN DAKOTAS TUE INTO
TUE NGT...WITH SOME PCPN CLIPPING FAR NRN SXNS.  EXPECT WINDS TO
DECREASE BELOW HI WND CRITERIA SUNSET TUE...BUT MAY HAVE TO POST
ADVY FOR PNHNDL THRU THE NGT AND PERHAPS INTO WED.

.LONG TERM...WED THRU MON...CYCLONIC FLOW WILL OCCUR ALOFT WED AS AN
UPPER LOW REMAINS CENTERED OVER SD.  STRONG WEST TO NORTHWEST WINDS
WILL CONT AT THE SFC...AND THE NEB PANHANDLE WILL LIKELY NEED A WIND
ADVISORY FOR THE DAYLIGHT HOURS.  WRAP AROUND PRECIP WILL CONTINUE
IN THE MORNING...ESPECIALLY EAST OF THE LARAMIE RANGE.  TEMPERATURES
WILL BE REMAIN COLD ENOUGH IN THE MORNING FOR SNOW.  NW FLOW WILL BE
ALOFT OVER THE CWA THUR AND FRI...AS AN UPPER RIDGE BUILDS TO THE
WEST.  ON SAT...THE RIDGE AXIS WILL MOVE OVER THE FORECAST AREA.
THIS WILL RESULT IN DRY AND MILD CONDITIONS FOR THUR THROUGH SAT.
WILL MENTION A CHANCE OF SHOWERS FOR SUNDAY...AS A SHORT WAVE MOVES
ACROSS THE AREA.  DRY CONDITIONS RETURN TO MUCH OF THE AREA MONDAY
AS UPPER RIDGE REBUILDS ACROSS THE AREA.  WILL KEEP A CHANCE OF
SHOWERS IN THE SOUTH CENTRAL...AS A WEAK SHORT WAVE MOVES ACROSS CO.
HIGH TEMPERATURES WILL BE 5 DEGREES BELOW NORMAL FOR WED...THEN 5 TO
10 DEGREES ABOVE NORMAL THROUGH THE REST OF THE EXTENDED PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING   SE       9AM-8PM TUE  ZNS 68..69..70.
     SNOW/BLWG SNW ADVY  E CNTRL  3AM-6PM TUE  ZNS 64..59..60.
NE...HIGH WIND WARNING   CNTRL/W  9AM-8PM TUE  ZNS 1-3..19-21..54-55.

&&
Hazardous weather outlook, Apr 17, 10:20 AM MDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 AM MDT MON APR 17 2006

WYZ061-062-065-181200-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
1020 AM MDT MON APR 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE WINDY TODAY WITH SOUTHWEST WINDS OF 25 TO 35 MPH
GUSTING TO 50 MPH. SOME WEAK THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON. SHOWERS WILL BECOME LIKELY BY SUNSET INTO EARLY THIS
EVENING AS A STRONG COLD FRONT RACES IN. RAIN WILL CHANGE TO SNOW BY
MIDNIGHT WITH ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE OVERNIGHT.
MOST ROADS SHOULD ONLY BECOME SLUSHY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY AND MUCH COLDER WEATHER WILL PREVAIL ON TUESDAY ALONG WITH
SCATTERED AREAS OF LIGHT SNOW. WEST WINDS WILL BLOW AT 20 TO 35 MPH
WITH GUSTS TO 45 MPH. CONDITIONS WILL IMPROVE TUESDAY NIGHT AND
WEDNESDAY WITH DRY AND WARMER WEATHER THURSDAY THROUGH SATURDAY.
THE NEXT CHANCE OF RAIN SHOWERS WILL BE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ001>003-019>021-054-055-WYZ060-068>070-181200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1020 AM MDT MON APR 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND PARTS OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH BY MIDDAY...AND THEN
SOME THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON. BETTER MOISTURE
AND INSTABILITY MAY CAUSE A FEW STRONG STORMS TO PRODUCE HAIL AND
DAMAGING WINDS OVER NIOBRARA COUNTY WYOMING AND DAWES...SIOUX AND
BOX BUTTE COUNTIES IN THE NEBRASKA PANHANDLE.

SOME THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING HOURS
AHEAD OF A STRONG COLD FRONT. WINDS WILL BECOME NORTHWEST AT
20 TO 35 MPH BEHIND THE FRONT AND SCATTERED SHOWERS WILL OCCUR
DURING THE LATE EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY STRONG NORTHWEST WINDS WILL PREVAIL ON TUESDAY...AND A HIGH
WIND WATCH HAS BEEN POSTED. PLEASE REFER TO THE LATEST HIGH WIND
WATCH STATEMENT /WWUS75 KCYS/ FOR MORE INFORMATION. THERE WILL ALSO
BE SCATTERED RAIN AND SNOW SHOWERS ON TUESDAY...AND A FEW OF THESE
WILL LINGER INTO WEDNESDAY. THE NEXT CHANCE OF SHOWERS WILL BE ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO EARLY
THIS EVENING IN NIOBRARA COUNTY WYOMING AND IN BOX BUTTE...DAWES AND
SIOUX COUNTIES IN THE NEBRASKA PANHANDLE.

WYZ063-064-066-181200-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
1020 AM MDT MON APR 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE WINDY TODAY WITH SOUTHWEST WINDS OF 25 TO 40 MPH
GUSTING TO 55 MPH. SOME WEAK THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON. SHOWERS WILL BECOME LIKELY BY SUNSET INTO EARLY THIS
EVENING AS A STRONG COLD FRONT RACES IN. RAIN WILL CHANGE TO SNOW BY
LATE EVENING WITH ACCUMULATIONS OF 2 TO 5 INCHES POSSIBLE OVERNIGHT.
TRAVEL MAY BECOME DIFFICULT DUE TO SNOW PACKED ROADS AND POOR
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY AND MUCH COLDER WEATHER WILL PREVAIL ON TUESDAY ALONG WITH
SCATTERED AREAS OF LIGHT SNOW. WEST WINDS WILL BE FROM 30 TO 40 MPH
WITH GUSTS TO 55 MPH. CONDITIONS WILL IMPROVE TUESDAY NIGHT AND
WEDNESDAY WITH DRY AND WARMER WEATHER THURSDAY THROUGH SATURDAY.
THE NEXT CHANCE OF RAIN SHOWERS WILL BE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ059-067-181200-
CONVERSE-PLATTE-
1020 AM MDT MON APR 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PART OF SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE WINDY TODAY WITH SOUTHEAST WINDS OF 20 TO 30 MPH. SOME
THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON. A STRONG COLD
FRONT WILL MOVE IN THIS EVENING WITH WINDS SWITCHING TO NORTHWEST AT
20 TO 30 MPH. RAINS SHOWERS WILL CHANGE TO SNOW AFTER MIDNIGHT AND
AN INCH OF SNOW IS POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL REMAIN WINDY ON TUESDAY WITH NORTHWEST WINDS OF 25 TO 40
MPH. THERE WILL ALSO BE SCATTERED RAIN SHOWERS ON TUESDAY. THE
NEXT CHANCE OF SHOWERS WILL BE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:04 AM MDTHigh Wind WatchCYSCrook11 hr
Apr 17, 2:50 PM MDTSnow and Blowing Snow AdvisoryCYSCrook, Weston27 hr

Nearby

High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.